MathSciNet Relay Station
MathSciNet bibliographic data
MR1501879 13A18 (13F20)
MacLane, Saunders A construction for absolute values in polynomial rings. Trans. Amer. Math. Soc. 40 (1936), no. 3, 363–395.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement